Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe leg pain. Why the weakness? Has it got to do with thyroid?

This morning my husband woke up (for the second time) with severe (leg mainly thigh) weakness to the point where he said he felt paralized. He has to manually move them with his hands to get to a sitting position on the bed. he says they hurt and it seems to be contained mainly to the legs with mild muscle pain in the body in general,. His family history has diabetes on maternal and paternal side but we have done labs for his glucose and he is only prediabetic, his famiily also has a history with thyroid problems, we have not however done a lab for tsh . He is 26 yrs old and is an electrician and does alot of manual labor however on the 2 mornings he has experienced this he hadnt worked the day before. Thank you for your time.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Thanks for the query.
I think your husband is having a lumbar spondylosis. An X-ray can confirm your diagnosis
Please consult an ortho doctor for medication.
Answered: Sat, 30 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor